# SDR SWAA2025050553994

- Difficulty date: March 28, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bracket
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES IN UPPER HEADER DOOR BRACKET AT COCKPIT .  REPLACED UPPER HEADER DOOR BRACKET AT COCKPIT. IAW B737-700 SPOM 20-50-01; REV-38 ; DWG 232A2401 SHEET 3; REV: A AND WILL BE INSTALLED ON TTG8Q00YT9SJ.  COMPLETED JOB
